# SDR DALA2025121009011

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 52,009 hours, 44,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EVACUATION SLIDE COMPARTMENT OPEN, SLIDE DISMOUNTED.   INSTALLED L1 DOOR EVACUATION SLIDE IAW AMDS WORKCARD 2561-9004. (7796904)
